MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® MEDIAL PROXIMAL TIBIA PLATE 4H/LEFT 93MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® MEDIAL PROXIMAL TIBIA PLATE 4H/LEFT 93MM; PLATE,FIXATION,BONE
Model Number 239.955
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient id: (b)(4).Date of event is unknown.Device is not expected to be returned for manufacturer review/investigation.Device history records review was completed for part# 239.955, lot# h415454.Manufacturing location: (b)(4), manufacturing date: jul 28, 2017.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5mm lcp medial proximal tibia 4h/left 93mm plates was processed through the normal manufacturing and inspection operations with no non-conformance noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent initial surgery on (b)(6) 2017.The patient returned to clinic with failure of open reduction of internal fixation(orif) medial proximal tibia, due to infection, inflammation, and nonunion.Patient underwent hardware removal surgery on (b)(6) 2018.The surgeon evacuated joint fluid and removed one (1) 3.5mm lcp medial proximal tibia plate 4h/left 93mm, three (3) 3.5mm cortex screws, and four (4) 3.5mm locking screws.All hardware was intact.Surgeon stated he had done a lateral ligament repair on patient and the wound had dehisced on that side.His repair had fallen apart and the patient started going into varix which most likely caused the orif on the medial side to fail.The procedure was completed successfully and the patient status was reported as ok/complete.This report is for one (1) 3.5mm lcp® medial proximal tibia plate 4h/left 93mm.This is report 1 of 3 for (b)(4).

Brand Name
3.5MM LCP® MEDIAL PROXIMAL TIBIA PLATE 4H/LEFT 93MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7428473
Report Number2939274-2018-51652
Device Sequence Number13943813
Product Code HRS
UDI-Device Identifier10886982163493
UDI-Public(01)10886982163493(10)H415454
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K050646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number239.955
Device Catalogue Number239.955
Device Lot NumberH415454
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight142